# SDR DALA2014080404319

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 104,763 hours, 13,067 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF,  NR 3 ENGINE SHUTDOWN DUE TO EGT REDLINE.  ACFT RETURNED TO DEPARTURE.  AFTER LANDING, MAINTENANCE FOUND METAL IN TAIL PIPE.  ENGINE CHANGED.
